Wyoming, 2010Flood in Wyoming, June 6 to 7, 2010
June 6 to 7, 2010 · NWS SLC · 1 event in 1 county or zone
A combination of snowmelt and heavy rainfall caused flooding in far southwest Wyoming in the first week of June, with the largest rises observed on the Black's Fork River.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A combination of snowmelt and heavy rainfall caused flooding in far southwest Wyoming in the first week of June, with the largest rises observed on the Black's Fork River.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before the first event at Jun 6, 9:30 PM MST, 30 minutes earlier.
Area forecast discussion, Jun 6, 9:30 PM MST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1030 PM MDT SUN JUN 6 2010
.SYNOPSIS...THE MOIST WESTERLY FLOW ACROSS NORTHERN UTAH WILL
CONTINUE TO DRIFT NORTH INTO IDAHO AND EXTREME NORTHERN UTAH
THIS EVENING. THIS MOISTURE WILL SAG SOUTH INTO UTAH AGAIN EARLY THIS
WEEK. WARM AND DRY HIGH PRESSURE WILL REMAIN ACROSS THE SOUTHERN
HALF OF UTAH EARLY IN THE WEEK.
&&
.DISCUSSION...WATER VAPOR LOOP SHOWS A RIDGE OVER THE FOUR
CORNERS...WITH A SHORT WAVE EMBEDDED IN THE MEAN WESTERLIES CROSSING
THE PACIFIC NORTHWEST. ACARS 400-250MB WIND OBSERVATIONS INDICATE A
110-140KT SOUTHWESTERLY JECT OVER THE PACIFIC NORTHWEST. 700MB
ANALYSIS PLACES AN ANTICYCLONE OVER THE SOUTHWEST AND SOUTH CENTRAL
CONUS...WITH THE STRONGEST HEIGHT GRADIENT ACROSS THE NORTHERN
ROCKIES. THE BAROCLINIC ZONE HAS LIFTED TO OUR NORTH. WARMING IS
OCCURRING LOCALLY WITH +14C AT KSLC. 00Z KSLC RAOB SHOWS 5-7C OF
WARMING BELOW 650MB WITH LITTLE THERMAL CHANGE ALOFT.
GOES SOUNDER/RUC AND GPS PRECIPITABLE WATER SENSORS INDICATE THREE
QUARTERS TO AN INCH OF PRECIPITABLE WATER ACROSS MUCH OF NORTHERN
UTAH...WITH VALUES CLOSER TO A THIRD OF AN INCH ACROSS SOUTHERN UTAH.
LAST FEW HOUR WERE A LITTLE INTERESTING. CLUSTER OF STRONG TO SEVERE
THUNDERSTORMS DEVELOPED OVER THE HIGHER TERRAIN OF EAST CENTRAL
NEVADA AND PROPAGATED NORTHEAST ACROSS DUGWAY AND THE SALT LAKE
VALLEY AND SOUTHERN WASATCH FRONT. IN ADDITION TO GUSTY WINDS AND
HAIL...MOISTURE ALLOWED FOR A BRIEF HEAVY RAIN...ENOUGH TO CAUSE
FURTHER ISSUES AT THE LITTLE COTTONWOOD CREEK. UPDATES WERE ISSUED
TO THE FLOOD WARNING IN PLACE. WE ARE ALSO MONITORING WEBER AND
PROVO RIVERS THOUGH THEY ARE FORECAST TO CREST BELOW FLOOD STAGE.
GOING FORECAST DROPS MENTION OF POPS AT MIDNIGHT WHICH LOOKS ON
TRACK GIVEN THE CLUSTER OF ACTIVITY PROPAGATING NORTHEAST ACROSS THE
UNITAS AT 50 MPH.
REFER TO FIRE WEATHER AND HYDROLOGY DISCUSSIONS BELOW FOR OTHER
POTENTIAL HAZARDOUS WEATHER INFORMATION.
PREVIOUS DISCUSSION FOLLOWS...
WATER VAPOR IMAGERY INDICATES BELT OF PERSISTENT MOIST WESTERLIES
LIFTING NORTH OF THE STATE EARLY THIS AFTERNOON. HIGH PRESSURE IN
THE VICINITY OF THE FOUR CORNERS IS BULGING NORTH AS A RESULT
ALLOWING TEMPS TO CLIMB TO WARMEST TEMPERATURES THUS FAR THIS SPRING
ACROSS MANY AREAS IN THE STATE. MOISTURE REMAINS ABNORMALLY HIGH
OVER NORTHERN UTAH DUE TO ZONAL FLOW AS OF LATE...AND PWATS OVER
SOUTHERN UTAH ARE STARTING TO TREND UP AS A RESULT OF HIGH PRESSURE
GRADUALLY TRANSITIONING EAST.
BY FAR THE BIGGEST IMPACT OF TODAYS TEMPERATURES WILL BE ON
PROMOTING INCREASED MELT RATES OF SNOWPACK IN THE MID AND UPPER
ELEVATION BASINS THAT REMAIN SNOWCOVERED. EARLIER TODAY A FLOOD
WATCH WAS POSTED FOR LITTLE COTTONWOOD CREEK AS FLOWS ARE FORECAST
TO APPROACH FLOOD STAGE DURING THE MIDDLE OF NIGHT TONIGHT. REFER
TO FFA/HYDRO DISCUSSION/GRAPHICS AND SOON TO BE RELEASED UPDATED
ARTICULATE PRESENTATION FOR FURTHER INFORMATION.
CONVECTION THUS FAR TODAY HAS INITIATED ALONG THE NORTH SLOPE OF
THE UINTA MOUNTAINS...WITH RAPID DEVELOPMENT OVER SOUTHWESTERN
WYOMING JUST EAST OF OUR FORECAST AREA. LOCALLY...STRENGTH OF
SHEAR APPEARS TO OVERWHELMING CONVECTIVE COLUMN DEPTH...SHUNTING
FORMATION OF THUNDERSTORMS THUS FAR. WITH PEAK HEATING STILL A FEW
HOURS FROM REALIZATION...NOT RULING OUT INCREASED BUT ISOLATED
DEVELOPMENT OVER THE MOUNTAINS OF NORTHER/CENTRAL/SOUTHERN UTAH
THROUGH EARLY THIS EVENING. HAVE LEFT ISOLATED MENTION IN SOME
NEIGHBORING VALLEYS OF THE NORTH AS WELL AS ANY CONVECTIVE CELL
THAT DOES FORM WILL MOVE RAPIDLY TO THE EAST OVER LOWER LYING
TERRAIN.
ADDITIONALLY...AMPLIFICATION OF PATTERN WILL PROMOTE INCREASED
SOUTHWESTERLY FLOW ACROSS SOUTHERN UTAH. A RED FLAG WARNING HAS
BEEN POSTED FOR MONDAY AFTERNOON FOR LOW LYING AREAS WITH FUELS
ANTICIPATED TO BECOME CRITICAL AT THAT TIME. MORE DETAIL BELOW IN
FIRE WEATHER DISCUSSION.
IN THE BIG PICTURE...PERIODIC SHOWER/THUNDERSTORM THREATS OVER
NOTHERN UTAH...RUNOFF CONCERNS...AND HEIGHTENED FIRE WEATHER
CONDITIONS ARE NOT EXPECTED TO DROP THROUGH MID WEEK. DURING THAT
TIME A DEVELOPING TROUGH OFF THE WEST COAST WILL KEEP
MOISTURE/SHORT WAVES ACROSS THE NORTH WITH CONTINUED WARM
TEMPS...AND WINDY/DRY CONDITIONS ACROSS THE SOUTHERN HALF OF THE
STATE.
GLOBAL MODELS CONTINUE TO PHASE TOWARDS A COMMON SOLUTION FOR
TROUGH EVOLUTION AT THE END OF THE WEEK. DUE TO STRENGTH AND AREAL
EXTENT OF HIGH PRESSURE BULGE...SHOULD SEE THE TROUGH COME ON
SHORE THURSDAY AND DIG SOUTH THROUGH NEVADA FRIDAY INTO SATURDAY.
TIMING OF STRONG COLD FRONTAL PASSAGE LIKELY THURSDAY AFTERNOON OR
NIGHT. MUCH COOLER AND WETTER WEATHER EXPECTED STATEWIDE HEADING
INTO AND THROUGH THE WEEKEND. WILL KEEP YOU POSTED WITH
ANTICIPATED TROUGH EVOLUTION AS PATTERN BECOMES EVEN MORE
DISCERNIBLE.
&&
.HYDROLOGY...THE RAPID WARM UP OVER THE WEEKEND HAS ALLOWED RIVER
AND STREAM FLOWS TO RISE EXTREMELY RAPIDLY. TODAYS MAX TEMPS
REACHING THE WARMEST LEVELS THUS FAR THIS SPRING WILL ALLOW MANY
WATERWAYS TO RISE FURTHER...WITH PEAK FLOWS OCCURRING OVER THE
NEXT 2 TO 4 DAYS. THIS WILL ALLOW A NUMBER OF WATERWAYS
TO REALIZE FLOWS AT BANKFULL OR SOON APPROACH BANKFULL DURING THE
FIRST HALF OF THE WEEK. A FLOOD WARNING HAS BEEN POSTED FOR LITTLE
COTTONWOOD CREEK FOR FORECASTED FLOWS APPROACHING FLOOD FLOWS
OVERNIGHT TONIGHT. SEE LATEST WARNING FOR FURTHER INFORMATION AND
POTENTIAL IMPACTS IN THE EVENT OF FLOODING.
ADDITIONALLY...HEIGHTENED AWARENESS EXISTS FOR THE UPPER PROVO
ABOVE JORDANELLE RESERVOIR...THE WEBER ABOVE ROCKPORT
RESERVOIR...AND ALL OTHER WATERWAYS FED BY THE UPPER BASINS IN THE
UINTA MOUNTAINS.
THE COLD PACIFIC STORM SYSTEM EXPECTED TO ARRIVE OVER THE GREAT
BASIN LATE IN THE WEEK LOOKS TO BRING SIGNIFICANTLY COLDER TEMPS
TO THE HIGH ELEVATION SNOWPACK...AND SEVERELY INHIBIT SNOW MELT
AND RUNOFF HEADING INTO NEXT WEEKEND.
&&
.AVIATION...WINDS WHICH WERE SPORATIC WITH THE PASSAGE OF
CONVECTION THIS EVENING AT THE SLC TERMINAL WILL BECOME
NORTHWESTERLY LATE THIS EVENING THROUGH THE OVERNIGHT HOURS.
CEILINGS ARE FORECAST TO REMAIN ABOVE SEVEN THOUSAND FEET.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING FROM NOON MONDAY TO 9 PM MDT TUESDAY FOR
UTZ013-019>021-518.
WY...NONE.
&&
PUBLIC...ROGOWSKI/MERRILL
FIRE WEATHER...SCHOENING
AVIATION...ROGOWSKI
HYDROLOGY...MERRILL
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Jun 6, 4:01 PM MST, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
501 PM MDT SUN JUN 6 2010
UTZ001>011-WYZ021-071200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-SOUTHWEST WYOMING-
501 PM MDT SUN JUN 6 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH...
NORTHERN UTAH AND SOUTHWEST WYOMING.
.DAY ONE...TONIGHT
SCATTERED SHOWERS WITH ISOLATED THUNDERSTORMS WILL DEVELOP AGAIN
THIS AFTERNOON. SOME OF THE THUNDERSTORMS COULD PRODUCE SMALL
HAIL AND GUSTY WINDS THIS EVENING.
WARM TEMPERATURES ACROSS THE REGION WILL ACCELERATE THE SPRING RUNOFF
SIGNIFICANTLY INCREASES IN FLOWS THROUGH THE VARIOUS RIVERS AND
STREAMS ACROSS NORTHERN UTAH ARE ANTICIPATED. ALTHOUGH FLOODING IS
NOT IMMINENT AT THIS TIME...VERY HIGH FLOWS ARE EXPECTED IN LITTLE
COTTONWOOD CREEK...THE PROVO RIVER NEAR WOODLAND...THE DUCHESNE
RIVER...AND THE BEAR RIVER. EXTREME CAUTION SHOULD BE USED NEAR THESE
AND ALL OTHER RIVERS ACROSS THE REGION AS THEY WILL BE FLOWING COLD
AND VERY FAST. THESE WATERS POSE AN EXTRA DANGER TO SMALL CHILDREN
AND PETS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
WARM TEMPERATURES WILL CONTINUE THROUGH MIDWEEK...WITH SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS POSSIBLE POSSIBLE EACH DAY FROM
MONDAY THROUGH WEDNESDAY. AN UNSEASONABLY COLD PACIFIC TROUGH WILL
REACH THE PACIFIC NORTHWEST WEDNESDAY...THEN MOVE INTO THE GREAT
BASIN THURSDAY. THIS TROUGH WILL REACH UTAH LATE FRIDAY...THEN
REMAIN OVER THE AREA NEXT WEEK. COOLER TEMPERATURES WILL ARRIVE
THURSDAY...WITH MUCH COLDER TEMPERATURES EXPECTED FRIDAY THROUGH
SATURDAY. THE THREAT OF PRECIPITATION WILL INCREASE AFTER THURSDAY...
WITH WIDESPREAD PRECIPITATION POSSIBLE BY THE WEEKEND. TEMPERATURES
WILL BE COLD ENOUGH FOR SNOW IN THE HIGHER ELEVATIONS.
WITH TEMPERATURES EXPECTED TO REMAIN WARM EARLY NEXT WEEK...RIVERS
AND STREAMS ACROSS NORTHERN UTAH ARE EXPECTED TO REMAIN HIGH
WITH PEAK SEASONAL FLOWS POSSIBLE. ALTHOUGH SIGNIFICANT FLOODING IS
NOT IMMINENT AT THIS TIME...DRAMATIC RISES AND PEAK SEASONAL FLOWS
ARE EXPECTED IN LITTLE COTTONWOOD CREEK...THE PROVO RIVER NEAR
WOODLAND...THE DUCHESNE RIVER...AND THE BEAR RIVER. EXTREME CAUTION
SHOULD BE EXERCISED NEAR THESE AND ALL OTHER RIVERS ACROSS THE
REGION.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
UTZ012>016-019>021-517-518-071200-
CASTLE COUNTRY-SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS-
WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-
501 PM MDT SUN JUN 6 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH...
SOUTHERN UTAH AND SOUTHWEST UTAH.
.DAY ONE...TONIGHT
SCATTERED SHOWERS WITH ISOLATED THUNDERSTORMS WILL DEVELOP AGAIN
THIS AFTERNOON. SOME OF THE THUNDERSTORMS COULD PRODUCE SMALL
HAIL AND GUSTY WINDS THIS EVENING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THE HIGH PRESSURE ALOFT WILL MAINTAIN UNSEASONABLY HOT AND DRY
CONDITIONS ACROSS SOUTHERN UTAH THROUGH THE MIDDLE OF NEXT WEEK.
THERE IS A GOOD CHANCE OF WIDESPREAD CRITICAL FIRE WEATHER
CONDITIONS BEGINNING EARLY NEXT WEEK. A PACIFIC TROUGH WILL REACH
THE WEST COAST BY MIDWEEK. AHEAD OF THE TROUGH INCREASING
SOUTHERLY WINDS WILL DEVELOP. THESE WINDS COMBINED WITH ALREADY
LOW HUMIDITIES AND HIGH TEMPERATURES COULD RESULT IN HAZARDOUS
FIRE WEATHER CONDITIONS ACROSS SOUTHERN UTAH. CONSULT THE FIRE
WEATHER WATCH FOR MORE DETAILS.
THE SPRING RUNOFF IS WELL UNDERWAY. RIVERS AND STREAMS ARE
RUNNING COLD AND FAST. THESE WATERS POSE AN EXTRA DANGER TO
CHILDREN AND PETS. EXERCISE CAUTION NEAR ANY FAST FLOWING
WATERWAYS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ROGOWSKI
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
In the hours before
Special weather statement, Jun 6, 4:32 PM MST, 5 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
532 PM MDT SUN JUN 6 2010
UTZ004-008-015-070015-
SOUTHERN WASATCH FRONT UT-WASATCH MOUNTAINS SOUTH OF I-80 UT-WEST
CENTRAL UTAH UT-
532 PM MDT SUN JUN 6 2010
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN JUAB AND
CENTRAL UTAH COUNTIES UNTIL 615 PM MDT...
AT 529 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES WEST OF ELBERTA...OR 22 MILES WEST OF
PAYSON...MOVING NORTHEAST AT 30 MPH.
PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
ELBERTA...
GOSHEN...
GENOLA...
SANTAQUIN...
PAYSON...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4026 11190 4000 11159 3989 11215 3994 11221
TIME...MOT...LOC 2332Z 237DEG 26KT 3995 11211
ROGOWSKI
Special weather statement, Jun 6, 7:14 PM MST, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
814 PM MDT SUN JUN 6 2010
UTZ004-008-070300-
SOUTHERN WASATCH FRONT UT-WASATCH MOUNTAINS SOUTH OF I-80 UT-
814 PM MDT SUN JUN 6 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SALT LAKE AND
NORTHERN UTAH COUNTIES UNTIL 900 PM MDT...
AT 812 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LEHI...OR 12 MILES SOUTH OF SANDY...MOVING
NORTHEAST AT 30 MPH.
PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
HIGHLAND...
ALPINE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4035 11191 4041 11198 4053 11176 4058 11159
4049 11158
TIME...MOT...LOC 0215Z 240DEG 27KT 4041 11189
ROGOWSKISpecial weather statement, Jun 6, 7:20 PM MST, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
820 PM MDT SUN JUN 6 2010
UTZ002-003-006-070245-
NORTHERN WASATCH FRONT UT-SALT LAKE AND TOOELE VALLEYS UT-WASATCH
MOUNTAIN VALLEYS UT-
820 PM MDT SUN JUN 6 2010
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DAVIS...NORTHERN SALT
LAKE AND WESTERN MORGAN COUNTIES UNTIL 845 PM MDT...
AT 816 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF WOODS CROSS...OR 10 MILES
SOUTHWEST OF FARMINGTON...MOVING NORTHEAST AT 65 MPH.
PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
FARMINGTON... FRUIT HEIGHTS... KAYSVILLE AND CENTERVILLE...
STODDARD... PETERSON... MORGAN AND RICHVILLE...
DEVILS SLIDE AND CROYDON...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4106 11166 4111 11150 4108 11148 4103 11165
4098 11171 4100 11176 4108 11180 4107 11188
4092 11186 4081 11209 4092 11220 4108 11190
4109 11182 4112 11183 4117 11174
TIME...MOT...LOC 0220Z 237DEG 57KT 4096 11197
ROGOWSKILocal storm report, Jun 6, 7:50 PM MST, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
850 PM MDT SUN JUN 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL HERRIMAN 40.52N 112.03W
06/06/2010 E0.75 INCH SALT LAKE UT TRAINED SPOTTER
&&
ROGOWSKIFlood, Uinta
- When
- June 6, 10:00 PM MST to June 7, 11:00 PM MST
- Where
- Uinta County, 4.61 mi NW of Milburne to 5.12 mi SSW of Robertson
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $10,000
- Reported by
- Other Federal Agency
- Coordinates
- 41.290, -110.491
Flooding occurred on both the Black's Fork and the Smith's Fork Rivers, with flooding reported near both Robertson and Mountain View, Wyoming, though not much damage was reported. The Black's Fork river gauge rose the most during this event, peaking at 3642 cfs.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in New York, June 6, 20102 deaths · 1 event
- Tornadoes and Hail in Pennsylvania, June 6, 20101 death · $555,000 · EF0 · 8 events
- Damaging Winds and Lightning Strike in Massachusetts, June 6, 20101 injured · $619,000 · 53 kt wind · 29 events
- Tornadoes in Indiana, June 6, 20102 injured · $467,000 · EF1 · 2 events
- Hail and Damaging Winds in Wyoming, June 6, 2010$352,000 · 70 kt wind · 3 events
- Flash Flood and Hail in Colorado, June 6, 2010$75,000 · 1.75 in hail · 25 events
- Damaging Winds in New Hampshire, June 6, 2010$210,000 · 92 kt wind · 3 events
- Damaging Winds in New Mexico, June 6, 2010$180,000 · 61 kt wind · 2 events
- Tornado and Damaging Winds in Pennsylvania, June 6, 2010$130,000 · EF0 · 3 events
- Hail and Damaging Winds in New York, June 6, 2010$60,000 · 74 kt wind · 10 events
- Damaging Wind in New York, June 6, 2010$75,000 · 70 kt wind · 1 event
- Tornado and Damaging Winds in Ohio, June 6, 2010$68,000 · EF0 · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 242211.